# SDR C2XA04BT003

- Difficulty date: January 13, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 10,399 hours, 7,617 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AIRCRAFT DEPARTED TAXIWAY.  UNSURE OF DAMAGE TO AIRCRAFT.  MAINTENANCE INSPECTED AIRCRAFT IAW EMB145 MM 05-50-03, NO DAMAGE NOTED TO LANDING GEAR OR FUSELAGE.  BOTH NOSE LANDING GEAR TIRES REPLACED FOR PRECAUTIONARY MEASURES DUE TO NOSE GEAR DEPARTING THE TAXIWAY IAW EMB145 32-49-05.  AIRCRAFT RETURNED TO SERVICE.  INVESTIGATED AND FOUND AIRCRAFT SLID OFF OF TAXIWAY ON ICE.
